# SDR S9B2006F00003

- Difficulty date: July 26, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: C6W100125
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SKIN ALONG THE FIRST ROW OF RIVETS ON UPPER LEFT WING IB OF THE NACELLE BETWEEN STATIONS 60 AND 72.5.  CORRODED SKIN WAS TRIMMED OUT AND AN EXTERNAL PATCH RIVETED IN PLACE IAW RD6-57-077.  (K)
